MathSciNet Relay Station
MathSciNet bibliographic data
MR1855304 93B05 (93C20)
Zhang, Xu A remark on null exact controllability of the heat equation. SIAM J. Control Optim. 40 (2001), no. 1, 39–53.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement